MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M; HIP COMPONENT
Model Number PHA04404
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, after the initial surgery on (b)(6), the patient underwent rehabilitation including gait training, but complained of pain and had difficulty walking, so an x-ray confirmed dislocation.The patient was able to manually repair the dislocation, but later dislocated again, so a revision operation was performed to replace the neck, head, and bipolar cup, and the patient has been stable since then.Doctor's finding: the patient had undergone rehabilitation after the initial operation, but repeated dislocations occurred, so a revision operation was performed.We would like to request an investigation to see if the dislocation could have been caused by the product.Japan-oc00000588.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key21242729
Report Number3010536692-2025-00020
Device Sequence Number12887941
Product Code LZO
UDI-Device IdentifierM684PHA044041
UDI-PublicM684PHA044041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04404
Device Catalogue NumberPHA04404
Device Lot Number1993591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown